# SDR AALA20180628006

- Difficulty date: June 28, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,860 hours, 7,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL BETWEEN STA 328 TO STA 344, LBL 45. REPLACED INTERCOSTAL PER SRM 53-10-51, 51-00-05-1, AND DRAWING 141A5400 SHEET 44.
